MathSciNet Relay Station
MathSciNet bibliographic data
MR2305614 93D21
Xi, Zairong; Feng, Gang; Jiang, Z. P.; Cheng, Daizhan Output feedback exponential stabilization of uncertain chained systems. J. Franklin Inst. 344 (2007), no. 1, 36–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement